# SDR GLBA20061015

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 23,170 hours, 28,100 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 451.0 CRACKED AT STRINGER 10R RELIEF CUTOUT CRACK IS .6250 IN LONG.  MAINTENANCE REPAIRED FRAME FLANGE AT FS 451.0  IAW 1900D SRM 51-70. REPAIR APPROXIMATELY 6 INCH BY 2 INCH 2024 T3 .063.  RII COMPLIED WITH IAW TASKCARD  8.2.1.
